Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 46, Pages 2477-2482

Unit 1-stable range for ideals

Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang 321004, China

Received 12 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate necessary and sufficient conditions under which a ring satisfies unit 1-stable range for an ideal. As an application, we prove that R satisfies unit 1-stable range for I if and only if QM2(R) satisfies unit 1-stable range for QM2(I).